# SDR CA000324002

- Difficulty date: March 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 180J
- Aircraft time: 7,434 hours
- Engine: Cont O470S
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 05170392
- Condition: Failed
- Location: Pax Door
- Part time: 1,603 hours
- Component: Door Latch Assy, Cessna, 151120517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE INTERIOR DOOR HANDLE FELL OFF DURING FLIGHT. THE HANDLE FAILED BETWEEN THE ALUMINUM HANDLE AND THE STEEL SPLINED INSERT, THE INSERT REMAINED ON THE DOOR LATCH ASSY.  THE SUBMITTER STATES HE HAS REPLACED MANY OTHER HANDLES AND FEELS THAT THE BOND BETWEEN THE STEEL INSERT AND THE ALUMINUM HANDLE IS INADEQUATE.
